References

  1. Aczél J. Lectures on Functional Equations and their applications. New York: Acad. Press. 1966.
  2. Ganter B., Werner H. Co-Ordinatizing Steiner Systems. Ann. Discrete Math. 1980. 7, 3-24. doi: 10.1016/S0167-5060(08)70167-5
  3. Krapež A. Strictly quadratic functional equations on quasigroups. Publ.Inst.Math. 1981, 29 (43), 125—138
  4. Krapež A., Živković D. Parastrophically equivalent quasigroup equations. Publ. Inst. Math. 2009, 87 (101), 39-58. doi: 10.2298/PIM1001039K
  5. Ehsani A., Krapež A., Movsisyan Y. Algebras with parastrophically uncancellable quasigroup equations. Bul. Acad. Ştiinç te Repub. Mold. Mat. 2016, 1(80), 41—63.
  6. Krainichuk H., Sokhatsky F. Solution and full classification of generalized binary functional equations of the type $(3;3;0)$. Bul. Acad. Ştiinţe Repub. Mold. Mat. 2018. 2 (87), 41—53.
  7. Lindner C., Rosa A., Steiner quadruple systems:a survey. Discrete Math. 1978, 22, 147—181.
  8. Sokhats’kyi F.M. On classification of functional equations on quasigroups. Ukr. Math. J. 2004, 56 (9), 1499-1508. doi: 10.1007/s11253-005-0129-3
  9. Sokhatsky F.M., Krainichuk H.V. Solution of distributive-like quasigroup functional equations. Comment. Math. Univ. Carolin. 2012, 53 (3), 447-459.
  10. Sokhatsky F.M. Parastrophic symmetry in quasigroup theory. Bull. Donetsk Nat. Univ. Series A: Natural Sci. 2016, 1-2, 70-83.
  11. Sokhatsky F., Krainichuk H., Tarasevych A. A classification of generalized functional equations on ternary quasigroups. Bull. Donetsk Nat. Univ. Series A: Natural Sci. 2017, 1-2, 97-107. doi: 10.31558/1817-2237.2017.1-2.8
  12. Stojaković Z. Single identities for Mendelsohn and Steiner 3-quasigroups. Bull. Austral. Math. Soc. 1996, 53 (3), 419-424. doi: 10.1017/S0004972700017172
  13. Krainichuk H. Classification of binary quasigroup functional equations and identities of the length three. Bull. Donetsk Nat. Univ. Series A: Natural Sci. 2017, 1-2, 35-64. (in Ukrainian)
  14. Koval' R.F. Classification of functional equations of small length on quasigroup operations. PhD thesis, 2005. (in Ukrainian)
  15. Krstić S. Quadratic quasigroup identities. PhD thesis, University of Belgrade, 1985 (in Serbo-Croatian)
  16. Sokhatsky F.M. Multiplace separable quasigroups with invertibility properties. Mat. Issled. 1990, 113, 89-99. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.